Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 28, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 26, 2024, 1:15 AM CDT for Jasper County, Newton County, Missouri; Cherokee County, Kansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2024, 1:15 AM CDT (06:15 UTC)
- Expired
- May 26, 2024, 4:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 2:43 AM CDT | FLASH FLOOD | 1 S Baxter Springs, KS | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 88 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1925 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 10.7
The text
As transmitted.
694
WGUS53 KSGF 260615
FFWSGF
KSC021-MOC097-145-260915-
/O.NEW.KSGF.FF.W.0028.240526T0615Z-240526T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
115 AM CDT Sun May 26 2024
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southeastern Cherokee County in southeastern Kansas...
Southwestern Jasper County in southwestern Missouri...
Northwestern Newton County in southwestern Missouri...
* Until 415 AM CDT.
* At 115 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
0.5 and 1 inch of rain has fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Joplin, Carthage, Baxter Springs, Webb City, Carl Junction,
Galena, Oronogo, Carterville, Duquesne, Duenweg, Leawood, Silver
Creek, Alba, Purcell, Shoal Creek Drive, Saginaw, Treece, Airport
Drive, Lowell, Carytown, Redings Mill, Grand Falls Plaza, Brooklyn
Heights, Shoal Creek Estates, Dennis Acres, Cliff Village, Iron
Gates, Oakland Park, Atlas, Riverton and Neutral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3704 9495 3717 9462 3727 9437 3727 9422
3718 9421 3702 9444 3700 9462 3700 9463
3700 9473 3700 9474 3700 9496
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
MB1 follow-up statement
746
WGUS73 KSGF 260915
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
415 AM CDT Sun May 26 2024
KSC021-MOC097-145-260925-
/O.EXP.KSGF.FF.W.0028.000000T0000Z-240526T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Jasper MO-Newton MO-
415 AM CDT Sun May 26 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN CHEROKEE,
SOUTHWESTERN JASPER AND NORTHWESTERN NEWTON COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT Sunday for portions
of southeast Kansas and Missouri.
&&
LAT...LON 3704 9495 3717 9462 3727 9437 3727 9422
3718 9421 3702 9444 3700 9462 3700 9463
3700 9473 3700 9474 3700 9496
$$
MBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 26, 12:34 AM CDT, 41 minutes earlier. Its key messages:
- Slight (2 of 5) to Moderate (4 of 5) Risk for severe thunderstorms late tonight into Sunday morning (between 11 pm
- 7 am). Damaging winds up to 80 mph and hail up to baseballs are the primary potential severe weather hazards. There is also a conditional risk for a few tornadoes.
- Flood Watch in effect tonight for the entire area. Repeating thunderstorms could produce 1-3 inches of rainfall.
- Slight (2 of 5) to Enhanced (3 of 5) Risk for severe thunderstorms on Sunday afternoon and evening. Primary hazards are damaging winds up to 70 mph and large hail up to golf balls.
Area forecast discussion, May 26, 12:34 AM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1234 AM CDT Sun May 26 2024
.KEY MESSAGES...
- Slight (2 of 5) to Moderate (4 of 5) Risk for severe
thunderstorms late tonight into Sunday morning (between 11 pm
- 7 am). Damaging winds up to 80 mph and hail up to baseballs
are the primary potential severe weather hazards. There is
also a conditional risk for a few tornadoes.
- Flood Watch in effect tonight for the entire area. Repeating
thunderstorms could produce 1-3 inches of rainfall.
- Slight (2 of 5) to Enhanced (3 of 5) Risk for severe
thunderstorms on Sunday afternoon and evening. Primary hazards
are damaging winds up to 70 mph and large hail up to golf
balls.
&&
.SHORT TERM /THROUGH MONDAY/...
Issued at 255 PM CDT Sat May 25 2024
This Afternoon-Evening: A warm front is lifting north through
the area this afternoon ahead of the next approaching shortwave
trough. Ahead of this next system late tonight into Sunday, a
rather dry and warm afternoon is unfolding. Highs will range
from lower to middle 80s across the area, with dewpoints
climbing into the middle to upper 60s, near 70 as the front warm
front lifts into central Missouri. Expectations are for the area
to remain capped through the afternoon and evening. This has
been well captured by the guidance. Supercell thunderstorms will
develop west of the area across the Southern/Central Plains,
with a Moderate Risk (4 of 5) draped across this area.
Tonight: By tonight, the atmosphere becomes primed for
development of severe thunderstorms. A brief overview of the
environment, depicts instability around 2000 to 4000 J/kg in
the vicinity of 0-6 km deep layer shear of 35 to 40 knots. Both
deep layer and low-level shear will be on the increase into
tonight. Additionally, a low-level jet around 45 to 50 knots
builds into the area tonight, which will further amplify low-
level flow into the region. This will correspond to strong mid-
level flow around 500 mb. SPC highlights a Moderate Risk (4 of
5) into southeast Kansas and southwest Missouri. Further east,
Enhanced (3 of 5) to Slight (2 of 5) risk exists into Missouri.
Ongoing supercell thunderstorms to the west will slowly slide
into the area, generally after midnight for portions of far
southeast Kansas and along the Missouri/Arkansas border.
Supercell coverage may not be widespread, though the activity
that is present will likely be intense. Initial thought is that
activity will remain semi- discrete in nature for areas along
and west of Interstate 49. Hazards in this area include
destructive damaging wind gusts up to 80 mph, large hail up
baseballs, and a strong tornado or two. The tornado environment
is characterized by sufficient 0-1 km shear around 25 to 30
knots and SRH values around 250 to 300 m2/s2. With winds
slightly backed out of southeast and low LCLs, mature supercells
may be able to tap into a favorable low-level environment.
However, a tornado outbreak is not expected at this time as the
window for tornadic development in short-lived before the
activity grows upscale. Additionally, steep mid-level lapse
rates and ample instability through the hail growth zone
supports large hail. Large Hail Parameter paints a picture of
values greater 20. As thunderstorms push further east towards
Highway 65 in the early morning hours, the transition from
supercells into line segments is expected. The primary hazard
will become damaging wind gusts up to 80 mph, with less focus on
large hail. As for tornadoes, 0-3 km shear around 25 knots from
the west- southwest, would support a few brief and weaker
tornadoes where the segments are able to become balanced along
the UDCZ and bowing structures exist. CAMs suggest this line of
thunderstorms to persist into central and south central
Missouri, towards sunrise Sunday morning. Damaging wind gusts of
60 to 70 mph will be the primary risk with a gradual
"weakening" trend east of Highway 65, though some guidance
suggests otherwise. This will need to be monitored closely with
radar and mesoscale trends. There is an additional concern for
localized heavy rainfall and flooding across the area. HREF
highlights a few corridors, particularly across west central
into central Missouri of 1 to 3 inches or more in short periods
of time where thunderstorms train over the same areas. Pinning
down these exact locations in subjective in nature, but the
general consensus is that the conditions are favorable for
heavy rainfall with efficient rainfall rates to produce flash
flooding. Additionally, there may be some backbuilding in the
vicinity of the warm front and nose of the low-level jet into
this area. A Flood Watch has been issued for late tonight (1 AM
Sunday) through Sunday evening (7 PM) to account for this
increasing potential.
Sunday: The overnight MCS complex will be ongoing Sunday morning
across portions of central and south central MO. How the
overnight MCS evolves through Sunday morning will play a key
role in the potential for additional strong to severe
thunderstorms Sunday afternoon and evening along the trailing
cold front. If thunderstorms are able to redevelop, the
atmosphere will be supportive of large hail up to golf balls and
damaging wind gusts up to 70 mph. The area of greatest risk
extends from central into south central Missouri where an
Enhanced (3 of 5) Risk exists.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 255 PM CDT Sat May 25 2024
(From Previous AFD) Upper level wave will push through on
Sunday night with a drier air mass moving into the area. This
should clear the convection to the southeast of the area with
temperatures dipping into the upper 50s to low 60s.
An upper low in Canada will drop southeast into the Great Lakes
region early in the week bringing more of a northwesterly flow
aloft to the area. The best moisture axis should remain over the
deep south into the southern plains with precipitation chances
fairly low for the first half of the work week.
An upper level ridge will begin to push into the area on
Thursday with moisture beginning to increase over the western
CWA by late in the week. Temperatures in the long term period
look to remain seasonal for this time of year.
&&
.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1229 AM CDT Sun May 26 2024
For the 06z TAFS, some isolated/scattered strong to severe
convection over northeast OK and southeast KS will push into the
area over the next several hours affecting all 3 TAF sites.
Additional convection to the northwest in northeast KS will
likely form into a squall line and dive southeast into the area,
possibly affecting SGF between 11z and 16z this morning.
Scattered afternoon convection can't be ruled out, but most of
this activity should stay north and east of the forecast points.
The strong and severe convection will have the potential for
large hail and severe wind gusts. Things should clear out during
the early evening hours.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through this evening for KSZ073-097-101.
MO...Flood Watch through this evening for MOZ055>058-066>071-
077>083-088>098-101>106.
&&
SHORT TERM...Perez
LONG TERM...Perez
AVIATION...LindenbergHazardous weather outlook, May 25, 8:58 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 858 PM CDT Sat May 25 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270200- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 858 PM CDT Sat May 25 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Significant thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk DISCUSSION... Severe thunderstorms expected late tonight into Sunday morning between 11 pm to 7 am. Hazards include destructive damaging wind gusts up to 80 mph, large hail up to the size of baseballs, and several tornadoes, a few of which could be strong. The highest risk for large hail and strong tornadoes is across southeast Kansas into western Missouri, generally west of Highway 65. Additional risk for embedded brief tornadoes as a line of thunderstorms progresses east of Highway 65. Frequent cloud to ground lightning is likely with the storms. Thunderstorm clusters may move over the same areas overnight which would pose a flash flood threat. Some locations could receive 1 to 3 inches of rainfall with localized amounts up to 5 inches. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional strong to severe thunderstorms are possible again on Sunday with large hail and damaging winds the primary potential severe weather hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight for the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, May 26, 1:15 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
115 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM Flash Flood Baxter Springs 37.02N 94.73W
05/26/2024 Cherokee KS Emergency Mngr
Emergency management reported flooded roads
in Baxter Springs. Multiple inches of water
on roadways.
&&
JDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 19 min |
| May 25, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 42 min |
| May 25, 11:37 PM CDT | Tornado Warning | SGF | Cedar, Dade | 23 min |
| May 25, 11:44 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 46 min |
| May 25, 11:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 65 min |
| May 25, 11:55 PM CDT | Tornado Warning | SGF | Benton | 23 min |
| May 26, 12:15 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| May 26, 12:31 AM CDT | Tornado Warning | SGF | Polk | 44 min |
| May 26, 12:54 AM CDT | Tornado Warning | SGF | Dallas, Polk | 16 min |
| May 26, 1:41 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 49 min |
| May 26, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 54 min |
| May 26, 3:00 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| May 26, 3:01 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 44 min |
| May 26, 3:10 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 65 min |
| May 26, 3:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 42 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 46 min |
| May 26, 3:31 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 44 min |
| May 26, 3:32 AM CDT | Tornado Warning | SGF | Douglas, Taney | 28 min |
| May 26, 3:36 AM CDT | Tornado Warning | SGF | Webster, Wright | 24 min |
| May 26, 3:36 AM CDT | Tornado Warning | SGF | Dade, Lawrence | 24 min |
| May 26, 3:44 AM CDT | Tornado Warning | SGF | Wright | 31 min |
| May 26, 3:49 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 41 min |
| May 26, 3:51 AM CDT | Tornado Warning | SGF | Ozark, Taney | 24 min |
| May 26, 4:03 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 57 min |
| May 26, 4:04 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Laclede and 2 more | 41 min |
| May 26, 4:05 AM CDT | Flash Flood Warning | SGF | Dade, Polk | 6 hr |
| May 26, 4:07 AM CDT | Tornado Warning | SGF | Ozark | 38 min |
| May 26, 4:09 AM CDT | Tornado Warning | SGF | Wright | 25 min |
| May 26, 4:11 AM CDT | Tornado Warning | SGF | Dallas | 12 min |
| May 26, 4:24 AM CDT | Tornado Warning | SGF | Douglas | 37 min |
| May 26, 4:26 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 49 min |
| May 26, 4:44 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede | 6 hr |
| May 26, 4:47 AM CDT | Tornado Warning | SGF | Howell | 17 min |
| May 26, 4:57 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 48 min |
| May 26, 5:09 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark | 66 min |
| May 26, 5:19 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 41 min |
| May 26, 5:22 AM CDT | Tornado Warning | SGF | Shannon | 17 min |
| May 26, 5:31 AM CDT | Tornado Warning | SGF | Oregon | 44 min |
| May 26, 6:10 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 13 min |
| May 26, 6:11 AM CDT | Areal Flood Warning | SGF | Barry | 6 hr |
| May 26, 6:13 AM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 6 hr |
| May 26, 7:12 AM CDT | Areal Flood Warning | SGF | Barry | 5 hr |
| May 26, 8:25 AM CDT | Special Weather Statement | SGF | Shannon | 35 min |
| May 26, 8:29 AM CDT | Flash Flood Warning | SGF | Shannon, Texas | 6 hr |
| May 26, 8:56 AM CDT | Areal Flood Warning | SGF | McDonald, Newton | 11 hr |
| May 26, 10:18 AM CDT | Areal Flood Warning | SGF | Dade, Dallas, Polk | 10 hr |
| May 26, 10:59 AM CDT | River Flood Warning | SGF | Shannon | 33 hr |
| May 26, 11:38 AM CDT | River Flood Warning | SGF | Cedar | 30 hr |
| May 26, 12:04 PM CDT | Areal Flood Warning | SGF | Barry | 8 hr |
| May 26, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 38 min |
| May 26, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 51 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 41 min |
| May 26, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 39 min |
| May 26, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 57 min |
| May 26, 3:51 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Miller, Morgan | 54 min |
| May 26, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 62 min |
| May 26, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 60 min |
| May 26, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 59 min |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 24 min |
| May 26, 4:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 38 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 66 min |
| May 26, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 26, 4:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 67 min |
| May 26, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 50 min |
| May 26, 4:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 20 min |
| May 26, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 43 min |
| May 26, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 56 min |
| May 26, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 64 min |
| May 26, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 62 min |
| May 26, 4:55 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory | 35 min |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 49 min |
| May 26, 5:06 PM CDT | Tornado Warning | SGF | Texas, Wright | 39 min |
| May 26, 5:08 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| May 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 66 min |
| May 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 66 min |
| May 26, 5:17 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 43 min |
| May 26, 5:20 PM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski | 40 min |
| May 26, 5:21 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk, Pulaski and 1 more | 6 hr |
| May 26, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk, Pulaski | 52 min |
| May 26, 5:26 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 49 min |
Nearby
Flash Flood Warnings in Missouri, 2024Flash Flood Warnings in Kansas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.